Jacek Jakubowski

University of Warsaw, Instiute of Mathematics

prof

ul. Banacha 2

Warsaw, 02-097

Poland

SCHOLARLY PAPERS

2

DOWNLOADS

2

SSRN CITATIONS

2

CROSSREF CITATIONS

2

Scholarly Papers (2)

1.

On Incompleteness of Bond Markets with Infinite Number of Random Factors

Mathematical Finance, Vol. 21, Issue 3, pp. 541-556, 2011
Number of pages: 16 Posted: 20 May 2011
Micha Barski, Jacek Jakubowski and Jerzy Zabczyk
affiliation not provided to SSRN, University of Warsaw, Instiute of Mathematics and affiliation not provided to SSRN
Downloads 2 (745,403)
Citation 1
  • Add to Cart

Abstract:

Loading...

bond market, completeness, infinite dimensional model

2.

Determinants of Trading Activity on the Single-Stock Futures Market: Evidence from the Eurex Exchange

Finance and Corporate Governance Conference 2010 Paper, https://doi.org/10.3905/jod.2012.19.3.029
Posted: 20 May 2019
Jedrzej Pawel Bialkowski and Jacek Jakubowski
University of Canterbury - Department of Economics and Finance and University of Warsaw, Instiute of Mathematics
Downloads 0 (775,736)

Abstract:

Loading...

Single-stock futures; Futures market efficiency; Listing selection, Short sale